# SDR ASAA2014111209857

- Difficulty date: November 12, 2014
- Submitted: December 6, 2014
- Operation: Air carrier
- Aircraft: N767AS
- Make and model: Boeing 737490
- Aircraft serial: 27081
- Aircraft time: 69,221 hours, 39,732 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: 654655418
- Condition: Corroded
- Location: Bs 847
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY SHEAR TIE BS 847 S27L - 27R IS CORRODED.  ACFT GROUNDED.  BLENDED AREA FOUND TO BE OUT OF LIMITS IAW SRM 51-10-0G-0.   REPAIRED DAMAGE IAW SRM 53-00-07-2R-3 CATEGORY B REPAIR.
